American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Josip Globevnik. Meromorphic extensions from small families of circles and holomorphic extensions from spheres. Trans. Amer. Math. Soc. 364 (2012) 5857-5880.
Abstract, references, and article information   
View Article: PDF

[2] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. On the extension of $h^{p}$-CR distributions defined on rough tubes. Proc. Amer. Math. Soc. 140 (2012) 627-633.
Abstract, references, and article information   
View Article: PDF

[3] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. Tube structures, Hardy spaces and extension of CR distributions. Trans. Amer. Math. Soc. 363 (2011) 5091-5109. MR 2813409.
Abstract, references, and article information   
View Article: PDF

[4] Sanghyun Cho. Sobolev estimates for the local extension of $\bar{\partial}_{b}$-closed $(0,1)$-forms on real hypersurfaces in $\mathbb C^{n}$ with two positive eigenvalues. Proc. Amer. Math. Soc. 139 (2011) 4053-4062. MR 2823050.
Abstract, references, and article information   
View Article: PDF

[5] Franc Forstneric and Christine Laurent-Thiébaut. Stein compacts in Levi-flat hypersurfaces. Trans. Amer. Math. Soc. 360 (2008) 307-329. MR 2342004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernhard Lamel and Nordine Mir. Parametrization of local CR automorphisms by finite jets and applications. J. Amer. Math. Soc. 20 (2007) 519-572. MR 2276779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dmitri Zaitsev and Giuseppe Zampieri. Extension of CR-functions into weighted wedges through families of nonsmooth analytic discs. Trans. Amer. Math. Soc. 356 (2004) 1443-1462. MR 2034313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roman Dwilewicz and Joël Merker. On the Hartogs--Bochner phenomenon for CR functions in $P_2(\mathbb{C})$. Proc. Amer. Math. Soc. 130 (2002) 1975-1980. MR 1896029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sergey Pinchuk and Kaushal Verma. Analytic sets and the boundary regularity of CR mappings. Proc. Amer. Math. Soc. 129 (2001) 2623-2632. MR 1838785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. S. Baouendi, P. Ebenfelt and Linda Preiss Rothschild. Local geometric properties of real submanifolds in complex space. Bull. Amer. Math. Soc. 37 (2000) 309-336. MR 1754643.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1